Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 235359, 14 pages
Research Article

On the Stability of a Parametric Additive Functional Equation in Quasi-Banach Spaces

1Department of Mathematics, Payame Noor University, P.O. BOX 19395-3697, Tehran, Iran
2Department of Mathematics, Urmia University, Urmia, Iran
3Department of Mathematics, Semnan University, P.O. Box 35195-363, Semnan, Iran

Received 22 January 2012; Revised 16 February 2012; Accepted 16 February 2012

Academic Editor: Narcisa C. Apreutesei

Copyright © 2012 A. Ebadian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • John Michael Rassias, and Tian Zhou Xu, “Stability of general multi-Euler-Lagrange quadratic functional equations in non-Archimedean fuzzy normed spaces,” Advances In Difference Equations, 2012. View at Publisher ยท View at Google Scholar
  • Mostafa Osbouei, Madjid Gordji, Ali Ebadian, Gholamreza Asgari, and Hassan Kenary, “Stability and superstability of ternary homomorphisms and ternary derivations on ternary quasi-Banach algebras,” Advances in Difference Equations, vol. 2012, no. 1, pp. 80, 2012. View at Publisher ยท View at Google Scholar